# SDR SIMA20150207003

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 28,206 hours, 24,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT CRADLE BROKEN.  R & R FIRST OFFICER`S FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801 & 33-50-16-400-801.  OPERATIONS CHECKED GOOD.
